# SDR ASAA2015111013707

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,241 hours, 2,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20753
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 7,261 hours, 2,336 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN SUPPLY AIR TOO HOT, RAN QRH FOR CONTROL TEMP HOT.  COULD NOT GET CONTROL OF TEMP.  80 DEGREES INDICATED ON DUCT SUPPLY, LT PACK LIGHT ILLUMINATED, TURNED PACK OFF TO KEEP LIGHT OFF.  ACFT GROUNDED.  R & R LT TCV LK & OPS NORMAL REF MM 21-51-10.  ACCOMPLISH PACK/ZONE TEMP CONTROLLER BITE CK NO DEFECTS NOTED REF MM 21-61-00.
